Discussions that mention vicodin

Pain Management board


I have bad reactions to everything. I am having trouble with the vicodin, when I first take it I am laid up for about an hour (I have to lie down, dizzy, sick) then I get up and I am fine for several hours. I haven't been taking it regularly, they said at the pain clinic if I take it regularly, those side effects go away after a while, but I have not had the patience to do that. also I think it gives me headaches.
so they want me to take the patch, because then THEY have more control over how much I get, its stuck on me and will release the 25ug every hour. plus they said since it releases more slowly i wont get the big rush like with the vicodin gives me the first hour I take it.
my pain is causing me a lot of stress and depression and anxiety, so i know I have to do something
so the patch sounds like a good idea. I just am worried because I read stuff about it and I am afraid I might OD on it or something.
I only take about 7.5 mg vicodin, and the patch is 25ug. they dont make anything weaker than 25. I dont know if thats stronger than the vicodin or not. I dont know the equivalent dosage.
any experiences to share baout it?
I didn't think of that, maybe I am withdrawing from the vicodin. I just figured since this is so much stronger I would be OK.

I am afraid to take anything else. I have xanax too, but I am afraid to take anything else.

I think this is putting me in a manic state, this happened with SSRI's, ultracet, and sudafed too.
Hey Roro,
Like you, I too get headaches from hydrocodone ( Vicodin). Went on the patch (75) an while back and found it worked very well. I remember getting up from bed and no pain!! Side effects were minimal if any.
No knows your body like you do, but learn to put some trust on your Dr. " The patch" may be the anwer for you.
JCF